# SDR USAA001631

- Difficulty date: September 29, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N261AU
- Make and model: Boeing 737201
- Aircraft serial: 22867
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 46,331 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 1 INCH BY 1 INCH, BS 967, RBL 44 - LBL 12.  CORROSION LEVEL 1 C 53-107-02.  REPAIRED PER T-CAP SPLICE PER SRM 53-10-9.  (M)
